Translator Disclaimer
July 2018 Sharp weighted bounds for fractional integrals via the two-weight theory
Vakhtang Kokilashvili, Alexander Meskhi, Muhammad Asad Zaighum
Banach J. Math. Anal. 12(3): 673-692 (July 2018). DOI: 10.1215/17358787-2017-0063

Abstract

We derive sharp weighted norm estimates for positive kernel operators on spaces of homogeneous type. Similar problems are studied for one-sided fractional integrals. Bounds of weighted norms are of mixed type. The problems are studied using the two-weight theory of positive kernel operators. As special cases, we derive sharp weighted estimates in terms of Muckenhoupt characteristics.

Citation

Download Citation

Vakhtang Kokilashvili. Alexander Meskhi. Muhammad Asad Zaighum. "Sharp weighted bounds for fractional integrals via the two-weight theory." Banach J. Math. Anal. 12 (3) 673 - 692, July 2018. https://doi.org/10.1215/17358787-2017-0063

Information

Received: 9 October 2017; Accepted: 5 December 2017; Published: July 2018
First available in Project Euclid: 19 April 2018

zbMATH: 06946076
MathSciNet: MR3824746
Digital Object Identifier: 10.1215/17358787-2017-0063

Subjects:
Primary: 30C40, 31A10, 42B25

Rights: Copyright © 2018 Tusi Mathematical Research Group

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 3 • July 2018
Back to Top